# SDR DL76L081207

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 51,731 hours, 7,620 cycles
- Engine: Pwa PW4060
- Engine time: 47,796 hours, 7,076 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Rotor
- Condition: Damaged
- Location: Pma Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG EEC MSG, AUTO THROTTLES INOP, RT CTR FUEL PUMP, NO RT ENG N2 DISPLAY.  ALL OCCURRED INFLT EN ROUTE TO CVG.  FOUND PMA ROTOR DAMAGED DUE TO DRIVE ASSY FAILURE.  BEARING PIECES MISSING AND PRESUMED TO HAVE ENTERED THE GEARBOX WHEN BEARING FAILED.  METAL ON THE MCD.  WILL CHANGE ENG TO FACILITATE GEARBOX REPLACEMENT.
